# SDR M7K2002F00001

- Difficulty date: October 15, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N57717
- Make and model: Snias AS350BA
- Aircraft serial: 1334
- System (JASC): 6220 · Main Rotor Head
- Part: Starflex
- Part number: 350A31190703
- Part serial: M502
- Condition: Debonded
- Location: Main Rotor
- Part time: 2,063 hours
- Stage of operation: HO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED ODD SHUFFLING MOTION OF THE HELICOPTER IN HOVER AND ABORTED THE PLANNED FLIGHT.  INVESTIGATION BY MAINTENANCE STAFF REVEALED THAT THE BLUE BLADES STARFLEX STAR ARM END BUSHING HAD AN ADHESIVE BOND FAILURE.  THIS STARFLEX HAD A 30 HOUR INSPECTION IAW MFG MM.  13.9 HOURS PREVIOUSLY FOR THIS SPECIFIC DEFECT.  THIS EXACT DEFECT IS ADDRESSED FOR STARFLEX.
